MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND CENTRIFUGAL PUMP CONSOLE; PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE

LIVANOVA DEUTSCHLAND CENTRIFUGAL PUMP CONSOLE; PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE
Model Number 60-03-75
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involvement.Livanova (b)(4) manufactures the centrifugal pump console.The incident occurred in (b)(6).A livanova field service representative was dispatched to the facility to investigate.The service representative confirmed the reported issue and was unable to correct the problem by rebooting the device.The service representative re-seated all connections on the back plane, cpu and interface boards, but the issue persisted.The cpu board was replaced and the issue was resolved.Subsequent testing found the device to be functioning according to specifications.A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.Device not returned.
 
Event or Problem Description
Livanova (b)(4) received a report that the display of the centrifugal pump console became blank and the background turned blue during setup.The device was restarted and began to function as expected.There was no patient involvement.
 
Additional Manufacturer Narrative
The defective board was returned to livanova (b)(4) for further investigation.During the investigation the reported failure could be confirmed and traced back to a defective memory on the board.

Brand Name
CENTRIFUGAL PUMP CONSOLE
Common Device Name
PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstr. 25
munich 80939
GM  80939
MDR Report Key7135926
Report Number9611109-2017-01034
Device Sequence Number1068919
Product Code KFM
UDI-Device Identifier04033817901020
UDI-Public010403381790102011170614
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K020571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-03-75
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/22/2017
Supplement Date Received by Manufacturer02/14/2018
Initial Report FDA Received Date12/20/2017
Supplement Report FDA Received Date04/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1